Vomiting After A Few Hours Taking Antibiotics?

Illustration of Vomiting After A Few Hours Taking Antibiotics?
Illustration: Vomiting After A Few Hours Taking Antibiotics? post.medicalnewstoday.com

, I was prescribed by a doctor to take one-time medicine to overcome my illness, the drug consisted of 4 tablets of metronidazole and a combipack (consisting of 4 tablets as well), it is recommended to take it after eating. After I drank around 10 pm, I woke up at 4 in the morning and vomited. Only vomiting does not vomit fluid, even though before taking medicine I eat first. And the liquid that I vomit is yellow and bitter, does that mean I have to repeat the medication because of vomiting?

1 Answer:

Hello Diana,


Thank you for asking HealthReplies.com.

Within 2 hours after oral consumption (swallowed by mouth), most drugs are generally able to be absorbed well by the body. Therefore, if you vomit within more than 2 hours after taking medication, you really do not need to repeat the consumption of the drug. In fact, excessive drug consumption can trigger the emergence of more severe side effects.


One side effect that can be caused by taking metronidazole and anti-TB drugs (combipack) is in the form of nausea and vomiting. This condition can usually be dealt with by the following steps:

Take medicine at night, give a break of 1 to 2 hours after taking the drug before going to bed
Before taking medicine, don't eat too full, eat enough
If you are unable to take medicine at night, you can take it at another time, as long as you are given a distance between taking medicine and eating at least 2 hours (may be taken before or after eating, choose which one is most comfortable for you)
Avoid consuming foods or drinks that trigger nausea close to consumption of drugs, for example tea, coffee, soda, cabbage, coconut milk, chili sauce, mustard greens, and so on

Nausea and vomiting that you experience, as well as side effects from the medicine, can also indicate other conditions, such as dyspepsia (increased stomach acid), digestive infections or other organ systems, food allergies, intolerance, malabsorption, liver or gallbladder disorders, food poisoning , etc. If this vomiting continues more than 5 times a day, or accompanied by other complaints, such as diarrhea, abdominal pain, fever, spasms, vomiting blood, etc., do not delay checking yourself directly to the doctor or a specialist in internal medicine to be given the best treatment yes..


I hope this helps.

: by

Related Question

Shivering And Trembling Violently After Swimming?

Shivering And Trembling Violently After Swimming?

(1 year ago)

, I swam last Monday then finished swimming. I suddenly shivered, trembling with extreme cold, even being touched by someone I couldn’t, my lips also turned pale. when I got ... Read more

Breastfeeding?

Breastfeeding?

(1 year ago)

Hello. I want to ask, is it true that using British propolis can launch Asi, and what is the dosage for use? The problem is that my wife doesn’t have any milk.... Read more

Vaginal Lumps?

Vaginal Lumps?

(8 months ago)

for a lump in the vagina if you want to consult directly to a specialist midwife u0026amp; what obstetrician genital skin specialist? Thank you... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *